Advice plz

I have had depression for several years now and recently I have not taken my medication for my depression for a very long time 100mg Zoloft. I decided to start taking it again because I started getting sweaty and shacking or afraid to be alone and causing stress in my marriage. So I took it that night I got up to go to the bathroom and had diarrhea and started getting a tingling hot burning inside starting in my spine and going all over and I got dizzy light headed now day 4 and I feel fine till all a sudden I get a tingling warm feeling then I start to shake and get so worked up my belly is upset or in knots till I calm myself down . So is this a flu virus or anxiety? Am I going crazy plz help . Am I the only one ?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hello Abbywhite3. All of the symptoms that you are experiencing sounds like anxiety to me. In fact, I've had the same symptoms. Drink some hot decaffeinated tea and try to relax. I know easier said than done. I was once on Zoloft and it made me feel like I was in another world. I immediately quit taking it. Hope you feel better.

  • Abbywhite3 if you were off the Zoloft for awhile and then reinstated it you could be Having start up side effects and if so they should go away in a couple weeks when your body readjusts to the med. Good luck!

You may also like...